# SDR SIMA20161107002

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 32,671 hours, 23,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO EMERGENCY DOME LIGHTS IN THE CABIN WILL NOT ILLUMINATE. FOUND LOOSE CONNECTOR ON EPSU 4.  RE-SEATED CONNECTOR IAW ELECTRICAL STANDARD MTX PRACTICES. OPS CK GOOD. A/C OK FOR SERVICE
